# SDR UALA2013071504920

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,422 hours, 14,792 cycles
- Engine: Pwa PW4060
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Door
- Condition: Unsecure
- Location: Rat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE UNLOCKED. FOUND RAT DOOR EXTENDED 1 .5".  CYCLED RAT. ALL INDICATIONS NORMAL.
